# SDR AALA2009060300005

- Difficulty date: June 3, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 75,257 hours, 11,758 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT SDQ-JFK.  RIGHT DUCT LEAK ILLUMINATED.  EMERGENCY DECLARED, LANDED SJU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN CLAMP ON RIGHT ENGINE THERMAL ANTI-ICE VALVE DUCTING.  SYSTEM GROUND CHECK NORMAL OPERATION.
